# SDR UHLA2013111000576

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 24,568 hours, 14,167 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, HYD 1 LOW QTY EICAS MESSAGE, QTY AT 16 PERCENT.  MONITORED AND IT WENT TO 0 PERCENT, DIVERTED.  DID NOT DECLARE AN EMERGENCY.  R & R E1 EDP IAW AMM 29-11-01, OPS CHECK GOOD.
